# SDR AALA2019101429004

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 23,861 hours, 3,830 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509125
- Part serial: AD2516
- Condition: Defective
- Location: R3 Door
- Part time: 22,634 hours, 3,344 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS DOOR 3R FAILED ESPU (16WL) /ESCAPE SLIDE LITE DURING JOB CARD 33C22033002. MAINTENANCE TROUBLESHOT IAW TSM 25-62-00-810-818-A FOUND R3 DOOR SLIDE LT CIRCUIT DEFECTIVE. REMOVED AND REPLACED 3R ESCAPE SLIDE IAW 33L80025001.
